Welcome, Guest. Please login or register.
October 17, 2019, 04:31:50 am

Login with username, password and session length


Members
Stats
  • Total Posts: 748216
  • Total Topics: 62738
  • Online Today: 312
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 3
Guests: 292
Total: 295

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Biktarvy side effects?  (Read 176 times)

0 Members and 1 Guest are viewing this topic.

Offline rastignac83

  • Member
  • Posts: 3
Biktarvy side effects?
« on: October 08, 2019, 02:02:57 pm »
Curious to hear people's experience with Biktarvy, especially as it relates to energy levels, mood, sleep, focus.

I've been positive for 10 years and the first 3-4 years I was on Atripla, until I finally told my doctor I had enough because it made me very moody, tired, lethargic. When I take Atripla, I can FEEL an effect in my head, it makes me dizzy which is why they recommend you take it at night.

I switched to Truvada + Isentress which I loved. No side effects at all, I love that I can take it any time without feeling a thing.

I have struggled with depression and tiredness over the past few years, but I really don't think that was related to my HIV drugs. In fact I'm happy that through therapy and lifestyle changes I feel happier and better rested now.

My doctor suggested a switch to biktarvy because apparently, that's what 'people do' now and it's easier on the body plus it's only one pall. It's been my first day after taking it and I had very vivid dreams and I feel sluggish today...

I will try to be patient and give it a few weeks to try it out but I want to be careful not to have an experience again like I had on Atripla. I want to stay away from anything that can have an impact on mood, sleep, energy levels.

Would love to hear from any other users what their experiences have been while I'm giving this a shot. I will also try taking it in the morning to see if that changes anything, although that would imply the drug has some kind of effect in that sense which I intrinsically dislike.

Online Jim Allen

  • Administrator
  • Member
  • Posts: 13,249
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Biktarvy side effects?
« Reply #1 on: October 08, 2019, 02:14:54 pm »
Glad to hear things are going well.

With any switch it can take a few weeks to settle in so give it a go and see if it suits you. No combo is going to be everyone's cup of tea so if it doesn't work for you then you could always switch back.

Take it easy.
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline harleymc

  • Member
  • Posts: 1,252
Re: Biktarvy side effects?
« Reply #2 on: October 09, 2019, 04:01:26 pm »
Been on Biktarvy now for six months or so following a change from raltegravir and odefsey.

Mood, energy levels, focus are all great. Occasional vivid dream but only a few times per month .

Give it a chance to settle in if it doesn't work for you switch

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.